Alert archive / Oregon / Frost Advisories in 2010
Frost Advisory 21, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Sep 3, 2010, 2:39 PM PDT for Klamath County, Lake County, Oregon. It took effect at Sep 5, 2010, 4:00 AM PDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2010, 2:39 PM PDT (21:39 UTC)
- In effect from
- Sep 5, 2010, 4:00 AM PDT
- Expired
- Sep 5, 2010, 8:00 AM PDT
- In force
- 4 hr
- Issued by
- NWS Medford, OR
Counties Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 158 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1945 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
451 WWUS76 KMFR 032139 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 239 PM PDT FRI SEP 3 2010 ORZ029>031-040600- /O.NEW.KMFR.FR.Y.0021.100905T1100Z-100905T1500Z/ /O.NEW.KMFR.FZ.A.0009.100906T1100Z-100906T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY... BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 239 PM PDT FRI SEP 3 2010 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM PDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM PDT SUNDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * TEMPERATURE: TEMPERATURES ARE FORECAST TO FALL INTO THE MID 30S EARLY SUNDAY MORNING AND THE LOWER TO MID 30S EARLY MONDAY MORNING. * IMPACTS: AREAS OF FROST ARE POSSIBLE. VEGETATION SENSITIVE TO COLD TEMPERATURES AND FROST IS LIKELY TO BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ084-085-040600- /O.NEW.KMFR.FZ.A.0009.100906T1100Z-100906T1500Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS 239 PM PDT FRI SEP 3 2010 ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * TEMPERATURE: TEMPERATURES ARE FORECAST TO FALL INTO THE LOWER TO MID 30S EARLY MONDAY MORNING. * IMPACTS: AREAS OF FROST ARE POSSIBLE. VEGETATION SENSITIVE TO COLD TEMPERATURES AND FROST IS LIKELY TO BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DW
5 follow-up statements
289 WWUS76 KMFR 040534 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1034 PM PDT FRI SEP 3 2010 ORZ029>031-041100- /O.CON.KMFR.FR.Y.0021.100905T1100Z-100905T1500Z/ /O.CON.KMFR.FZ.A.0009.100906T1100Z-100906T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY... BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 1034 PM PDT FRI SEP 3 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT SUNDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * TEMPERATURE: TEMPERATURES ARE FORECAST TO FALL INTO THE MID 30S EARLY SUNDAY MORNING AND THE LOWER TO MID 30S EARLY MONDAY MORNING. * IMPACTS: AREAS OF FROST ARE POSSIBLE. VEGETATION SENSITIVE TO COLD TEMPERATURES AND FROST IS LIKELY TO BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ084-085-041100- /O.CON.KMFR.FZ.A.0009.100906T1100Z-100906T1500Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS 1034 PM PDT FRI SEP 3 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * TEMPERATURE: TEMPERATURES ARE FORECAST TO FALL INTO THE LOWER TO MID 30S EARLY MONDAY MORNING. * IMPACTS: AREAS OF FROST ARE POSSIBLE. VEGETATION SENSITIVE TO COLD TEMPERATURES AND FROST IS LIKELY TO BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DW/MAW
217 WWUS76 KMFR 041000 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 300 AM PDT SAT SEP 4 2010 ORZ029>031-050000- /O.CON.KMFR.FR.Y.0021.100905T1100Z-100905T1500Z/ /O.CON.KMFR.FZ.A.0009.100906T1100Z-100906T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY... BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 300 AM PDT SAT SEP 4 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT SUNDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * TEMPERATURE: TEMPERATURES ARE FORECAST TO FALL INTO THE MID 30S EARLY SUNDAY MORNING AND THE UPPER 20S TO LOW 30S EARLY MONDAY MORNING. * IMPACTS: AREAS OF FROST ARE POSSIBLE. VEGETATION SENSITIVE TO COLD TEMPERATURES AND FROST IS LIKELY TO BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ084-085-050000- /O.CON.KMFR.FZ.A.0009.100906T1100Z-100906T1500Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS 300 AM PDT SAT SEP 4 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * TEMPERATURE: TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S TO LOW 30S EARLY MONDAY MORNING. * IMPACTS: AREAS OF FROST ARE POSSIBLE. VEGETATION SENSITIVE TO COLD TEMPERATURES AND FROST IS LIKELY TO BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ PETRUCELLI
385 WWUS76 KMFR 042152 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 252 PM PDT SAT SEP 4 2010 ORZ029>031-050600- /O.UPG.KMFR.FZ.A.0009.100906T1100Z-100906T1500Z/ /O.NEW.KMFR.FZ.W.0009.100906T1100Z-100906T1500Z/ /O.CON.KMFR.FR.Y.0021.100905T1100Z-100905T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY... BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 252 PM PDT SAT SEP 4 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT SUNDAY... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM PDT MONDAY. THE FREEZE WATCH HAS BEEN UPGRADED. A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT SUNDAY. * TEMPERATURE: TEMPERATURES ARE FORECAST TO FALL INTO THE MID 30S EARLY SUNDAY MORNING AND THE UPPER 20S TO LOW 30S EARLY MONDAY MORNING. * IMPACTS: AREAS OF FROST ARE POSSIBLE. VEGETATION SENSITIVE TO COLD TEMPERATURES AND FROST IS LIKELY TO BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ084-085-050600- /O.UPG.KMFR.FZ.A.0009.100906T1100Z-100906T1500Z/ /O.NEW.KMFR.FZ.W.0009.100906T1100Z-100906T1500Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS 252 PM PDT SAT SEP 4 2010 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM PDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE: TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S TO LOW 30S EARLY MONDAY MORNING. * IMPACTS: AREAS OF FROST ARE POSSIBLE. VEGETATION SENSITIVE TO COLD TEMPERATURES AND FROST IS LIKELY TO BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DW
278 WWUS76 KMFR 050531 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1031 PM PDT SAT SEP 4 2010 ORZ029>031-051400- /O.CON.KMFR.FZ.W.0009.100906T1100Z-100906T1500Z/ /O.CON.KMFR.FR.Y.0021.100905T1100Z-100905T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY... BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 1031 PM PDT SAT SEP 4 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT SUNDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT MONDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT SUNDAY. * TEMPERATURE: TEMPERATURES ARE FORECAST TO FALL INTO THE MID 30S EARLY SUNDAY MORNING AND THE UPPER 20S TO LOW 30S EARLY MONDAY MORNING. * IMPACTS: AREAS OF FROST ARE POSSIBLE. VEGETATION SENSITIVE TO COLD TEMPERATURES AND FROST IS LIKELY TO BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ084-085-051400- /O.CON.KMFR.FZ.W.0009.100906T1100Z-100906T1500Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS 1031 PM PDT SAT SEP 4 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT MONDAY. * TEMPERATURE: TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S TO LOW 30S EARLY MONDAY MORNING. * IMPACTS: AREAS OF FROST ARE POSSIBLE. VEGETATION SENSITIVE TO COLD TEMPERATURES AND FROST IS LIKELY TO BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
187 WWUS76 KMFR 050949 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 249 AM PDT SUN SEP 5 2010 ORZ029>031-052300- /O.CON.KMFR.FZ.W.0009.100906T1100Z-100906T1500Z/ /O.CON.KMFR.FR.Y.0021.100905T1100Z-100905T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTAMONT...KLAMATH FALLS...BEATTY... BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 249 AM PDT SUN SEP 5 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT MONDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURE: TEMPERATURES ARE FORECAST TO FALL INTO THE MID 30S EARLY THIS MORNING AND THE UPPER 20S TO LOW 30S EARLY MONDAY MORNING. * IMPACTS: AREAS OF FROST ARE POSSIBLE. VEGETATION SENSITIVE TO COLD TEMPERATURES AND FROST IS LIKELY TO BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ084-085-052300- /O.CON.KMFR.FZ.W.0009.100906T1100Z-100906T1500Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS 249 AM PDT SUN SEP 5 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM PDT MONDAY. * TEMPERATURE: TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S TO LOW 30S EARLY MONDAY MORNING. * IMPACTS: AREAS OF FROST ARE POSSIBLE. VEGETATION SENSITIVE TO COLD TEMPERATURES AND FROST IS LIKELY TO BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ PETRUCELLI
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Sep 3, 8:52 AM PDT, 5 hours 47 minutes earlier.
Area forecast discussion, Sep 3, 8:52 AM PDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
852 AM PDT FRI SEP 3 2010
.DISCUSSION...AN UPDATE IS NOT NECESSARY. THE MAIN ITEMS OF
INTEREST FOR THE SHORT TERM ARE A SLIGHT CHANCE OF THUNDERSTORMS
THIS AFTERNOON AND EVENING FOR NORTHERN KLAMATH AND FAR NORTHWEST
LAKE COUNTIES...BREEZY WESTERLY WINDS THE NEXT COUPLE OF
AFTERNOONS EAST OF THE CASCADES...AND A STRONG COOLING TREND INTO
SUNDAY WITH ONLY SLIGHTLY WARMER CONDITIONS ON LABOR DAY.
&&
.AVIATION...VFR CONDITIONS CONTINUE TODAY. THE MARINE STRATUS NEAR
CAPE MENDOCINO IS SLOWLY CREEPING NORTH...BUT IT WILL REMAIN SOUTH OF
BROOKINGS FOR THE NEXT 24 HOURS. MARINE STRATUS IS EXPECTED TO DEVELOP
NEAR NORTH BEND THIS EVENING AND SPREAD INTO THE UMPQUA BASIN
AFTER MIDNIGHT...OTHERWISE IT SHOULD REMAIN VFR.
&&
.PREV DISCUSSION... /ISSUED 319 AM PDT FRI SEP 3 2010/
DISCUSSION...PRESENTLY THE THERMAL TROUGH IS ALONG THE COAST WITH
CLEAR SKIES OVER THE CWA. THE MARINE STRATUS IS WELL SOUTH OF THE
AREA AND IS NOT EXPECTED TO DEVELOP THIS MORNING. THE THERMAL TROUGH
WILL SHIFT INLAND LATER THIS MORNING AND SHOULD BE EAST OF THE
CASCADES THIS AFTERNOON. THIS WILL RESULT IN INCREASING ONSHORE FLOW
WEST OF THE CASCADES THIS AFTERNOON AND TEMPERATURES AVERAGING A
COUPLE OF DEGREES COOLER COMPARED TO THURSDAY. THE MODELS SHOW WEAK
INSTABILITY ALONG THE NORTHERN CASCADES AND NORTHERN KLAMATH COUNTY
THIS AFTERNOON. SO HAVE KEPT THE MENTION OF ISOLATED STORMS MAINLY
BETWEEN 2 PM AND 8 PM PDT.
A WEST TO SOUTHWEST FLOW ALOFT SETS UP OVER THE AREA SATURDAY WITH
INCREASING ONSHORE FLOW. SOME LIGHT RAIN IS POSSIBLE IN COOS AND
NORTHWEST DOUGLAS COUNTY...OTHERWISE THE MAIN EFFECT WILL BE COOLER
TEMPERATURES.
AN UPPER TROUGH DROPS IN FROM THE NORTHWEST SATURDAY NIGHT WHICH
WILL BRING A COOLER AIRMASS. TEMPERATURES ALONG AND EAST OF THE
CASCADES COULD EASILY DROP INTO MID 30S WITH A FEW TYPICAL SPOTS
POSSIBLY DROPPING INTO THE UPPER 20S DESPITE THE FACT THERE WILL BE
SOME CLOUD COVER.
THE TROUGH AXIS SHIFTS EAST INTO LAKE AND MODOC COUNTIES LATE SUNDAY
MORNING. THE MODELS SUGGEST THE 500 MB COOL POOL WILL ALSO BE EAST
OF THE AREA BY THE AFTERNOON. TEMPERATURES SUNDAY WILL AVERAGE ABOUT
12 DEGREES COOLER COMPARED TO NORMAL.
WEAK RIDGING BUILDS INTO THE AREA SUNDAY NIGHT AND IF THERE IS
ENOUGH CLEARING COULD RESULT IN COOL TEMPERATURES WITH AREAS ALONG
AND EAST OF THE CASCADES GETTING NEAR OR BELOW FREEZING. THIS WILL
BE OF INTEREST NOT ONLY FOR GROWERS..BUT ALSO FOR ANYONE WHO WILL BE
CAMPING DURING THE HOLIDAY WEEKEND.
OFFSHORE FLOW RETURNS MONDAY WITH A THERMAL TROUGH BUILDING NORTH
ALONG THE OREGON COAST... THEN THE GFS AND ECMWF ARE IN SIMILAR
AGREEMENT IN BRINGING AN UPPER LOW SOUTH FROM VANCOUVER ISLAND INTO
OREGON. TUESDAY NIGHT INTO WEDNESDAY. THE GFS IS MORE AGGRESSIVE
WITH THE LOW AND TRACKS IT INTO NORTHERN CALIFORNIA. THE ECMWF IS
SLOWER AND WEAKER. BOTH SHOW THE POTENTIAL FOR BELOW NORMAL
TEMPERATURES AND CONVECTIVE SHOWERS.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 5 AM SATURDAY
TO 11 PM PDT SUNDAY FOR PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 AM SATURDAY TO 11
PM PDT SUNDAY FOR PZZ356.
GALE WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT
FOR PZZ376.
SMALL CRAFT ADVISORY FOR WINDS FROM 11 PM THIS EVENING TO 2 PM
PDT SATURDAY FOR PZZ376.
HAZARDOUS SEAS WATCH FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT FOR PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 11 PM THIS EVENING
TO 2 PM PDT SATURDAY FOR PZZ376.
DWThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 2:50 AM PDT | Gale Watch | MFR | 12 hr | |
| Sep 3, 2:50 AM PDT | Hazardous Seas Watch | MFR | 12 hr | |
| Sep 3, 2:50 AM PDT | Small Craft Advisory for Winds | MFR | 4 days | |
| Sep 3, 2:50 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 4 days | |
| Sep 3, 2:39 PM PDT | Freeze Watch | MFR | Klamath, Lake | 24 hr |
| Sep 3, 2:44 PM PDT | Gale Warning | MFR | 3 days | |
| Sep 3, 2:44 PM PDT | Hazardous Seas Warning | MFR | 3 days |
Nearby
Frost Advisories in Oregon, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.